# SDR AALA20012020

- Difficulty date: October 29, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N593AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53256
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CANTED FRAME AT STATION 1485 AT AFT AIRSTAIR ACTUATOR IS CRACKED.  CUT OUT DAMAGED AREA AND INSTALLED DOUBLER PER AARD 53-10-00-33 PAGE 1.  (M)
